| Model Number |
9438-06 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned; however, the device has not yet been received.A supplemental report will be submitted if the device is received and evaluation is performed.
Event or Problem Description
It was reported that the customer received a failed transmitter error.The transmitter had been in use less than three months.No additional patient or event information was available.A root cause could not be determined.A replacement transmitter was sent to the customer.